# SDR 99ZZZM605

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Failed Check
- Location: Apu
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE FAILED WEIGHT CHECK.  REMOVED AND REPLACED FIRE BOTTLE.  (M)
